Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classical differential equations on manifolds


Authors: L. Auslander and L. Markus
Journal: Trans. Amer. Math. Soc. 91 (1959), 113-128
MSC: Primary 53.00; Secondary 12.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0104260-7
MathSciNet review: 0104260
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose and I. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 428-443. MR 0063739 (16:172b)
  • [2] L. Auslander, On holonomy covering spaces, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 685-689. MR 0082166 (18:507g)
  • [3] -, Examples of locally affine spaces, Ann. of Math. (1956) pp. 255-259. MR 0080957 (18:332e)
  • [4] L. Auslander and M. Kuranishi, Holonomy groups of locally euclidean spaces, Ann. of Math. (1957) pp. 411-415. MR 0086341 (19:168b)
  • [5] L. Auslander and L. Markus, Holonomy of flat affinely connected manifolds, Ann. of Math. vol. 62 (1955) pp. 139-152. MR 0072518 (17:298b)
  • [6] L. Auslander and I. Singer, Homogeneous locally affine spaces, (in preparation).
  • [7] L. Bieberbach, Uber die Bewegungsgruppen der Euklidischen Raüme I, Math. Ann. vol. 70 (1911) pp. 297-336. MR 1511623
  • [8] -, Uber die Bewegungsgruppen der Euklidischen Raüme II, Math. Ann. vol. 72 (1912) pp. 400-412. MR 1511704
  • [9] E. Cartan, La topologie des espaces representatifs des groupes de Lie, L'Enseignement Math. vol. 35 (1936) pp. 177-200.
  • [10] S. S. Chern, Pseudo-groupes continus infinis, Colloques de Géométrie Differentielles, Strasbourg, 1953, pp. 119-136. MR 0063377 (16:112a)
  • [11] C. Ehresmann, Structures locales, Ann. Mat. Pura Appl. vol. 36 (1954) pp. 133-142. MR 0065922 (16:504a)
  • [12] L. Eisenhardt, Riemannian geometry, Princeton, 1949.
  • [13] G. Hardy and E. Wright, An introduction to the theory of numbers, Oxford, 1938. MR 0067125 (16:673c)
  • [14] N. Kuiper, Sur les surfaces localement affines, Colloque de Géométrie Differentielle, Strasbourg, 1953, pp. 79-87. MR 0060288 (15:648e)
  • [15] L. Markus, Line element fields and Lorentz structures on differentiable manifolds, Ann. of Math. vol. 62 (1955) pp. 411-417. MR 0073169 (17:394b)
  • [16] J. Milnor, On the existence of a connection with curvature zero, (in preparation).
  • [17] N. Steenrod, The topology of fiber bundles, Princeton, 1951.
  • [18] H. C. Wang, Complex parallisable manifolds, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 771-776. MR 0074064 (17:531a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.00, 12.00

Retrieve articles in all journals with MSC: 53.00, 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0104260-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society